Posted by: Hopeful | 2009-01-26


After unsuccessfull use of several antidepressants, I' ve finally found something that might help. I' ve been on Wellbutrin SR for a week now and have increased energy and no awful side effects. When should I increase the dosage? I' m currently on 1 in the morning. Do I have to increase the dosage to 2 per day?
Will this have an effect on libido?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Folks, I cannot advise on specific doses and changes in medication --- because that MUST be based on the results of your initial assessmend by your doc / psychiatrist. And it is absolutely HIS professional duty to discuss this with you. The med may well not affect your libido ( none of them has this effect on everyone ) and it appears to suit you well --- great ! When writing the initial prescription, your doctor should have told you about all relevant side-effects and when and if to increase the dose ---- maybe he did and you fogot what he said ? If so, call him and get clarification

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: lolli | 2009-01-27

Hey Hopeful

Im also on Wellbutrin after several unseccessful anti depressants (mostly due to side-effects). Ive been taking it for 3 months and feel great. After 2 weeks of using it, I could feel it was working, While I still have a long road ahead of me, there has been an improvement. I did however experience a side effect with vomiting, for almost a month. But that is no more.
Hope you continue to feel good.

Reply to lolli

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.